On the singularities of the analytic continuation and the resonance properties of a solution of the dispersion problem for the Helmholtz equation
Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 511-512
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_3_a0,
author = {A. A. Arsen'ev},
title = {On the singularities of the analytic continuation and the resonance properties of a solution of the dispersion problem for the {Helmholtz} equation},
journal = {Doklady Akademii Nauk},
pages = {511--512},
year = {1971},
volume = {197},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a0/}
}
TY - JOUR AU - A. A. Arsen'ev TI - On the singularities of the analytic continuation and the resonance properties of a solution of the dispersion problem for the Helmholtz equation JO - Doklady Akademii Nauk PY - 1971 SP - 511 EP - 512 VL - 197 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a0/ LA - ru ID - DAN_1971_197_3_a0 ER -
%0 Journal Article %A A. A. Arsen'ev %T On the singularities of the analytic continuation and the resonance properties of a solution of the dispersion problem for the Helmholtz equation %J Doklady Akademii Nauk %D 1971 %P 511-512 %V 197 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a0/ %G ru %F DAN_1971_197_3_a0
A. A. Arsen'ev. On the singularities of the analytic continuation and the resonance properties of a solution of the dispersion problem for the Helmholtz equation. Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 511-512. http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a0/